# SDR SWAA2021102030680

- Difficulty date: October 16, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737
- Aircraft serial: 32521
- Aircraft time: 50,234 hours, 29,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L1 MAIN CABIN DOOR SLIDE IS STARTING TO DISLODGED FROM THE COVER. ; / [01] REINSTALLED L1 DOOR SLIDE PER AMM 25-66-01; NO DEFECTS NOTED. OK FOR SERVICE.
